MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 2.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 2.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP PSC INSERT SZ 2.5, 11MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930); Medical device site infection (4845)
Date of Event 08/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, this patient had a initial right tka on (b)(6) 2022.The patient presented with an infected knee and the poly was exchanged during an i&d procedure.A new poly was implanted.The patient was last known to be in stable condition following the event.The device is not returning as it is against hospital policy.
 
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 02-012-60-1425 - logic stem ext 14mm x 25mm sn: (b)(4), 02-020-11-0325 - truliant ps cem fem ps cem right sz 2.5 sn: (b)(4), 02-022-45-2520 - truliant tray, cem sz 2.5f/2t sn: (b)(4), 200-07-29 - advanced patella 29m 3 peg implant sn: (b)(4), 201-78-15 - holding pin mini sharp point 4 pk sn: (b)(4), 204-70-00 - tibial stem ext.Screw sn: (b)(4), 521-78-23 - threaded pin size 2.3 collared 2pk sn: (b)(4), sn: (b)(4), 521-78-32 - threaded pin size 3.0 collarless 2pk sn: (b)(4), 521-78-36 - threaded pin size 5.1 collarless 2pk sn: (b)(4), a10012 - gps implant kit v2 sn: (b)(4).
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision for infection cannot be conclusively determined, patient conditions.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: a4.The following sections were corrected: a2, d1, remove information from d4, remove information from g4, remove information from h4, h6.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: b, c, d, g.The reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or surgical procedure.Additionally, infection is a known surgical risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6 mdr section codes updated/corrected: e the reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or surgical procedure.Additionally, infection is a known surgical risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PSC INSERT SZ 2.5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15390482
Report Number1038671-2022-01067
Device Sequence Number5402731
Product Code JWH
UDI-Device Identifier10885862305008
UDI-Public10885862305008
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PSC INSERT SZ 2.5, 11MM
Device Catalogue Number02-022-44-2511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2022
Supplement Date Received by Manufacturer02/08/2023
Not provided
08/08/2025
10/03/2025
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date02/08/2023
07/29/2025
08/11/2025
10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale
Patient Weight80 KG